Journal of Symbolic Logic

Review: D. Hilbert, W. Ackermann, Lewis M. Hammond, George G. Leckie, F. Steinhardt, Robert E. Luce, Principles of Mathematical Logic

G. Zubieta R.

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 16, Issue 1 (1951), 52-53.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731046

JSTOR
links.jstor.org

Citation

R., G. Zubieta. Review: D. Hilbert, W. Ackermann, Lewis M. Hammond, George G. Leckie, F. Steinhardt, Robert E. Luce, Principles of Mathematical Logic. J. Symbolic Logic 16 (1951), no. 1, 52--53. https://projecteuclid.org/euclid.jsl/1183731046


Export citation